MAUDE Adverse Event Report: BD ALARIS SMARTSITE SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

BD ALARIS SMARTSITE SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10013364
Medical Device Problem Codes Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of birth: unknown.The patient¿s age was used to determine a placeholder date for this field.Medical device expiration date: unknown.Fda notified?: the initial reporter also notified the fda via medwatch #(b)(4).Device manufacture date: unknown.Investigation summary: a complaint of tubing falling apart causing leakage during infusion was received from the customer.A photo was provided for investigation.In the photo, the drip chamber is seen separated from the rest of the set.The customer complaint was confirmed.A device history record review could not be performed on the provided model number because a lot number was not provided by the customer.Due to a physical sample not being received, a full investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported bd alaris smartsite secondary set was damaged, causing leakage.The following information was provided by the initial reporter: "when the nurse arrived at the bedside, another nurse, who had gone to assist the patient prior to the first nurse's arrival, was found to be holding oxaliplatin bag that had been severed from the tubing.".

Brand Name
BD ALARIS SMARTSITE SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12745684
Report Number9616066-2021-52359
Device Sequence Number11882322
Product Code FPA
UDI-Device Identifier10885403221927
UDI-Public10885403221927
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10013364
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient Weight69